# SDR A6WA200340105

- Difficulty date: June 24, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG CAUTION APPEARED ON TAKEOFF ROLL.  COMPLIED WITH 'CM' ACTION PLACARDED AND PLACED ON MEL.  RESET NR 2 IDG DISCONNECT MECHANISM.  SERVICED IDG AS REQUIRED, OPS CHECK GOOD.  REMOVED FROM MEL.  (M)
